# SDR 2005UALA00336

- Difficulty date: April 11, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 51,781 hours, 30,561 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, FWD SIDE AT APPROXIMATELY MID POSITION WAS FOUND TO HAVE DEEP GOUGE.  INSTALLED 25 IN X 27 IN, TRIPLER REPAIR.
